| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided; best estimate is between (b)(6) 2016 and (b)(6) 2020.(b)(4).The intraocular lens (iol) is not returning for evaluation as it was discarded by the customer; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zlb00 intraocular lens (iol) was implanted in the patient's operative eye on (b)(6) 2016.It was later explanted on (b)(6) 2020 due to refractive surprise.There was no surgical intervention required and the lens was discarded and will not coming back.No further information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.